Journal of Approximation Theory
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Approx. Theory, 2013, Volume 173, Pages 110–121 (Mi jath3)  

An inequality for the entropy numbers and its application

V. N. Temlyakovab

a Steklov Institute of Mathematics, Russia
b University of South Carolina, United States

Abstract: We prove an inequality for the entropy numbers in terms of nonlinear Kolmogorov widths. This inequality is in the spirit of known inequalities of this type and it is adjusted to a form convenient in applications for $m$-term approximations with respect to a given system. Also, we obtain upper bounds for the $m$-term approximation by using the Weak Relaxed Greedy Algorithm with respect to a system which is not a dictionary.

Funding Agency Grant Number
National Science Foundation DMS-1160841
Author's research was supported by NSF grant DMS-1160841.


DOI: https://doi.org/10.1016/j.jat.2013.05.003


Bibliographic databases:

Received: 31.01.2013
Accepted:13.05.2013
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jath3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022